CIA's modern torture technique: EPANEPHRINE
- can cause Heart Attack or Stroke for Victim in minutes-
That is how CIA could trigger Atrial Fibrillations on me.
Click this link to see video about lethal medicine: "Epanephrine"
(a medicine to cause heart beat racing - in NatGeoTV.com. Play "SUPER COPS" video to see a SWAT officer, Doug Martin, had been injected "Epanephrine" to cause his heat beat racing up 165 bpm in just few minutes.)
I had been experienced four times of Atrial Fibrillations (AF) with Rapid Ventricular Response during my dialysis at FMC La Mesa.
Now I know how CIA could trigger four AFs on me in four different dialysis days, but with the same starting times. This AF is a new psychological torture technique of CIA which I had been experienced from.
You can also watch "SUPER COPS" from this following link:
[ http://channel.nationalgeographic.com/channel/videos/swat-team-terrorist-takedown/ ]
Updated (Tuesday March 2, 2010): Today I have an appointment with my heart specialist, Dr. Karl Tsha-Ning Sun. I have a EKG test and blood pressure check: 114/80. He concludes that my heart works normal and my blood pressure is normal. I am fine.
I take the opportunity to let him know that my four Atrial Fibrillations last year (during July, August, September 2009) were caused by Epanephrine. He asked me why? I told him: "Why did my four AFs happen on four different days, but they all started at 8am?"; "My heart beats were jumped up so quick"; "More over, I have not had AF again from October 2009 until now". Doctor Sun is silent.